Skip to Main content Skip to Navigation


inria-00527445v1  Journal articles
Patrick JolySébastien Tordeux. Matching of asymptotic expansions for waves propagation in media with thin slots. II. The error estimates
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2008, 42 (2), pp.193--221. ⟨10.1051/m2an:2008004⟩
...
hal-01818956v1  Journal articles
Laurent BourgeoisDmitry PonomarevJérémi Dardé. An inverse obstacle problem for the wave equation in a finite time domain
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2019, 19 (2), pp.377-400. ⟨10.3934/ipi.2019019⟩
...
hal-02738261v2  Journal articles
Hadrien BériotAxel Modave. An automatic PML for acoustic finite element simulations in convex domains of general shape
International Journal for Numerical Methods in Engineering, Wiley, 2021, 122 (5), pp.1239-1261. ⟨10.1002/nme.6560⟩
...
hal-02353415v1  Conference papers
Axel ModaveXavier AntoineChristophe Geuzaine. An efficient domain decomposition method with cross-point treatment for Helmholtz problems
CSMA 2019 - 14e Colloque National en Calcul des Structures, May 2019, Giens (Var), France
...
hal-00924089v1  Journal articles
Axel KrönerKarl KunischHasnaa Zidani. Optimal feedback control of undamped wave equations by solving a HJB equation
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 21 (2), pp.442 - 464. ⟨10.1051/cocv/2014033⟩
...
tel-03160431v1  Theses
Clément Beneteau. Modèles homogénéisés enrichis en présence de bords : Analyse et traitement numérique
Equations aux dérivées partielles [math.AP]. Institut Polytechnique de Paris, 2021. Français. ⟨NNT : 2021IPPAE001⟩
...
pastel-00649212v1  Theses
Julien Coatléven. Analyse mathématique et numérique de quelques problèmes d'ondes en milieu périodique
Equations aux dérivées partielles [math.AP]. Ecole Polytechnique X, 2011. Français
...
hal-02909750v2  Journal articles
Patrick JolyMaryna Kachanovska. Local transparent boundary conditions for wave propagation in fractal trees (ii): error and complexity analysis
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, In press, ⟨10.1137/20M1357524⟩
...
inria-00409197v1  Journal articles
Julien DiazPatrick Joly. AN ANALYSIS OF HIGHER ORDER BOUNDARY CONDITIONS FOR THE WAVE EQUATION
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2005, 65 (5), pp.1547-1575. ⟨10.1137/S0036139903436145⟩
...
hal-01089336v2  Journal articles
Axel KrönerKarl Kunisch. A minimum effort optimal control problem for the wave equation.
Computational Optimization and Applications, Springer Verlag, 2014, 57 (1), pp.241-270
...
inria-00527588v1  Journal articles
Patrick JolySébastien Tordeux. Matching of asymptotic expansions for wave propagation in media with thin slots. I. The asymptotic expansion
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2006, 5 (1), pp.304--336 (electronic). ⟨10.1137/05064494X⟩